# SDR SWAA970565

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B/C3 CHECK, FOUND FWD CARGO DOOR SKIN GOUGED 13 AFT OF HANDLE.  REPAIRED PER BOEING SRM.
